# SDR DALA13068736305

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 101,901 hours, 12,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND UPPER DECK DOOR LIGHT WOULD NOT ILLUMINATE,   R & R BATTERY PACK IAW AMM 33-51-04, CHECKED OK.
